# SDR TWAA0003605

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 34,449 hours, 27,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EGRESS FLOOR TRACK CONTAMINATED WITH FLUID.  REMOVED FC FLOOR HARNESS ASSY, CLEANED CONTAMINATION.  REINSTALLED FC FLOOR HARNESS ASSY.  AC02 01-12-00  DFW.
